# SDR 9804299854

- Difficulty date: March 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N763NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47716
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Mechanism
- Part number: 591078387
- Condition: Out Of Adjust
- Location: Lt Mlg Door
- Part time: 7,528 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT MAIN LANDING GEAR UNSAFE LIGHT REMAINED ON AFTER GEAR RETRACTION.  FLIGHT WAS RETURNED TO MSP AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED AND RIGGED LEFT MAIN GEAR DOOR, OPERATIONAL CHECK NORMAL.
